Start Submission Become a Reviewer

Reading: Iatrogenic hypocalcaemia following magnesium sulphate therapy in a patient with tetanus

Download

A- A+
Alt. Display

Case Reports

Iatrogenic hypocalcaemia following magnesium sulphate therapy in a patient with tetanus

Authors:

ES Wijewickrama ,

Intern Medical Officer, Professorial Medical Unit, Teaching Hospital, Colombo South;, LK
X close

UCL Hewage,

Senior Lecturers, Department of medicine, Faculty of Medical Sciences, University of Sri Jayawardenepura, LK
X close

SD Jayaratne

Senior Lecturers, Department of medicine, Faculty of Medical Sciences, University of Sri Jayawardenepura, LK
X close

Abstract

(Index words: Absence of clinical signs of hypocalcaemia; management; parathormone level)

DOI: 10.4038/cmj.v49i4.1925

Ceylon Medical Journal Vol.49(4) 2004 pp.132

DOI: https://doi.org/10.4038/cmj.v49i4.1925
How to Cite: Wijewickrama, E., Hewage, U. and Jayaratne, S., 2010. Iatrogenic hypocalcaemia following magnesium sulphate therapy in a patient with tetanus. Ceylon Medical Journal, 49(4), p.132. DOI: http://doi.org/10.4038/cmj.v49i4.1925
Published on 21 May 2010.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus